# SDR AALA202003179020

- Difficulty date: February 24, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,753 hours, 25,177 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144A71349
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LOWER KEEL BEAM TRUSS WEB AT DRAIN HOLE AT BS 727 AND BL 0. REPAIRED KEEL BEAM PER EA 303916.
